Seroquil

Discussion in 'Mental Health' started by Manservant Hecubus, Aug 3, 2013.

  1. Manservant Hecubus

    Manservant Hecubus Master of Funk and Evil

    So I went a little nuts this week and flipped out on a walk-in-clinic doctor who called health services on me.
    Long story short. The psychiatrist put me on Seroquil.

    Just curious if any of y'all are on it or had success with it or horrid side effects.
    I've only been on it a few days. I pretty much just feel stoned and sleepy.
     
  2. Mr.Writer

    Mr.Writer Senior Member

    Its horrible, I was on it a short while, made me a zombie. And can cause permanent untreatable facial twitching. I recommend getting off it, but I don't know your condition.
     
  3. Manservant Hecubus

    Manservant Hecubus Master of Funk and Evil

    I'm rather enjoying the zombie part, right now.
    I slept most of the weekend but I kind of wanted to as all my plans fell through.
    So far, I don't feel any side effects.
    But I'm wondering how long a person is meant to stay on this drug. (to the google mobile!) as I can see myself being here for a while.

    It's funny because part of my mental freak out this summer has to do with my emotional switch being flicked and a long-term numbness turned into a torrent of feelings I haven't had in a decade, almost. I went from: I don't listen to music, read or write to having a muse, writing pouring out of me, music all the time and I picked up my drumming again. Two weeks ago I would have fought tooth and nail to keep that productive edge of my emotions but now I don't care. Take it all away and make me numb again.
     
  4. deleted

    deleted Visitor

    You should try :Trazodone , semi safer alternative to Quietpill>Seroquil .. /as writer said, it could give you some Tardive dyskinesia, thats not reversible... trazadont get you high.. however its sort of relaxing under 50mgs. which is below clinical dose. I have 150mg and break it down with a scale., but I usually just take 10-15mg of it, just when I feel like shit. helps sleep, no long term side effects.

    Antidepressant properties kinda work too.
     
  5. Manservant Hecubus

    Manservant Hecubus Master of Funk and Evil

    I'll ask about that.
    I stopped taking the Seroquel. After a week and a half there was absolutely no benefit besides a good sleep.
    I have a stash of amyltriptaline that I can use to snooze if I need it until I get back to the Dr.

    Thanks for the advice guys.
     
  6. deleted

    deleted Visitor

    get elevated..

    thats what we would call Elavil's.. -amyltriptaline..

    its been reported that Seroquil make ptsd worse .. I think it may have something to do with the psychotic block and the sedation. Where other medication you may work thru your problems. Seroquil knocks you out, so you cant deal with them. Not very good for therapy ,, imo..
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice